# SDR DALA1134700682

- Difficulty date: May 24, 2009
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 54,274 hours, 24,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 615
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 615 FWD CARGO DOOR CUTOUT, AFT LOWER EDGE DENT REPAIRED IAW ERA 474859-14.
